Publications


Edited Journal Special Issues:
Refereed Journal Papers:
  • [J17] (with K. Momihara, Q. Xiang) "Cyclotomy, difference sets, sequences with low correlation, strongly regular graphs and related geometric substructures," RICAM Radon Series on Computational and Applied Mathematics, to appear.
  • [J16] (with J. Michel) "Almost difference sets in nonabelian groups," Designs Codes and Cryptography, to appear.
  • [J15] (with J. Michel) "Some new balanced and almost balanced quaternary sequences with low autocorrelation," Cryptography and Communications, to appear.
  • [J14] (with C. Ma, M. Zhao) "LDPC codes based on the space of symmetric matrices over finite fields," IEEE Transactions on Information Theory, vol. 63, no. 7, pp. 4332-4343, 2017.
  • [J13] "Some cyclic codes with prime length from cyclotomy of order 4," Cryptography and Communications, vol. 9, no. 1, pp. 85-92, 2017.
  • [J12] (with A. Pott) "Some results on difference balanced functions," Arithmetic of finite fields, pp. 110-120, LNCS no. 9061, Springer, Heidelberg, 2015.
  • [J11] (with A. Pott) "Difference balanced functions and their generalized difference sets," Journal of Combinatorial Theory, Series A, vol. 131, pp. 61-70, 2015. arXiv
  • [J10] (with C. Ding, A. Pott) "Skew Hadamard difference sets from Dickson polynomials of order 7," Journal of Combinatorial Designs, vol. 23, no. 10, pp. 436-461, 2015. arXiv
  • [J9] (with C. Ding, M. Xiong) "Three new families of zero-difference balanced functions with applications," IEEE Trans. on Inform. Theory, vol. 60, no. 4, pp. 2407-2413, 2014. arXiv
  • [J8] (with Y. Zhou) "Sets of zero-difference balanced functions and their applications," Advances in Mathematics of Communications, vol. 8, no. 1, pp. 83-101, 2014. arXiv
  • [J7] (with C. Ding, A. Pott) "Constructions of almost difference sets from finite fields," Designs, Codes and Cryptography, vol. 72, no. 3, pp. 581-592, 2014.
  • [J6] (with G. Kyureghyan, P. Müller) "On the size of Kakeya sets in finite vector spaces," The Electronic Journal of Combinatorics, vol. 20, no. 3, #P36, 2013.  arXiv
  • [J5] (with A. Pott, Y. Zhou) "Sequences and functions derived from projective planes and their difference sets," Arithmetic of finite fields, pp. 46-80, LNCS no. 7369, Springer, Heidelberg, 2012.
  • [J4] "The linear span of the frequency hopping sequences in optimal sets," Designs, Codes and Cryptography, vol. 61, no. 3, pp. 331-344, 2011.
  • [J3] (with X. Du) "The linear complexity of binary sequences with optimal autocorrelation," (presented in part in ISIT 2010), IEEE Trans. on Inform. Theory, vol. 56, no. 12, pp. 6388-6397, 2010.
  • [J2] "The linear complexity of some binary sequences with three-level autocorrelation," IEEE Trans. on Inform. Theory, vol. 56, no. 8, pp. 4046-4052, 2010.
  • [J1] "Optimal sets of frequency hopping sequences with large linear spans," IEEE Trans. on Inform. Theory, vol. 56, no. 4, pp. 1729-1736, 2010.
Refereed Conference Proceedings:
  • [C3] (with G. Kyureghyan) "An upper bound on the size of Kakeya sets in finite vector spaces," International Workshop on Coding and Cryptography (WCC 2013), Bergen, Norway, Apr. 15-19, 2013.
  • [C2] (with X. Du) "The linear complexity of binary sequences with optimal autocorrelation," The 2010 IEEE International Symposium on Information Theory (ISIT 2010), Austin, Texas, Jun. 13-18, 2010.
  • [C1] (with Y. Luo, L. Huang) "Privacy-preserving protocols for finding the convex hulls," The third International Conference on Availability, Reliability and Security (ARES 2008), Barcelona, Spain, Mar. 4-7, 2008.

Ph.D. Thesis:


Last updated 10/10/2018